# SDR SWAA2014021024949

- Difficulty date: February 4, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 21,560 hours, 12,725 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STATION 101.9 RIB 19 INCHES FROM REAR SPAR.  REPAIRED SKIN IAW SRM.
